Rearrangement and continuity properties of BMO(φ) functions on spaces of homogeneous type
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 18 (1991) no. 3, p. 353-362
@article{ASNSP_1991_4_18_3_353_0,
     author = {Aimar, Hugo},
     title = {Rearrangement and continuity properties of $BMO(\phi )$ functions on spaces of homogeneous type},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 18},
     number = {3},
     year = {1991},
     pages = {353-362},
     zbl = {0766.42006},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1991_4_18_3_353_0}
}
Aimar, Hugo. Rearrangement and continuity properties of $BMO(\phi )$ functions on spaces of homogeneous type. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 18 (1991) no. 3, pp. 353-362. http://www.numdam.org/item/ASNSP_1991_4_18_3_353_0/

[C] S. Campanato, Proprietà di hölderianità di alcune classi di funzioni, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 17 (1963), 175-188. | Numdam | MR 156188 | Zbl 0121.29201

[C-W] R. Coifman - G. Weiss, Analyse harmonique non commutative sur certains espaces homogènes, Lecture Notes in Math., Vol. 242, Springer-Verlag, Berlin 1971. | MR 499948 | Zbl 0224.43006

[J-N] F. John - L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961) 415-426. | MR 131498 | Zbl 0102.04302

[K-R] M.A. Krasnoselskii - Y.A. Rutickii, Convex functions and Orlicz spaces, Groningen, P. Noordhoff (1961). | MR 126722 | Zbl 0095.09103

[M] G.N. Meyers, Mean oscillation over cubes and Hölder continuity, Proc. Amer. Math. Soc. 15 (1964) 717-724. | MR 168712 | Zbl 0129.04002

[M-S] R. Macías - C. Segovia, Lipschitz functions on spaces of homogeneous type, Adv. Math. 33 (1979) 257-270. | MR 546295 | Zbl 0431.46018

[N] U. Neri, Some properties of functions with bounded mean oscillation, Studia Math. 61 (1977), 63-75. | MR 445210 | Zbl 0348.26013

[S] S. Spanne, Some function spaces defined using the mean oscillation over cubes, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 19 (1965) 593-608. | Numdam | MR 190729 | Zbl 0199.44303

[Z] A. Zygmund, Trigonometric Series, Cambridge University Press, (1959). | MR 107776 | Zbl 0085.05601